| Model Number |
7015 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The hub and hypotube were visually and microscopically examined.Visual examination revealed multiple kinks along the hypotube.The hypotube is separated 75cm from the hub and everything distal of the separation is missing.The hypotube appears to have been kinked prior to separation.The missing parts are the distal section of the hypotube, exit notch, the entire guidewire lumen, balloon, marker bands, and tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 02-jan-2019.It was reported that crossing difficulties were encountered.The target lesion was located in the left anterior descending artery.A 4.0mm x 15mm quantum maverick balloon catheter was advanced, but failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed hypotube separation.